# SDR HEEA0010190

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4282Z
- Make and model: Bell 206L-3
- Aircraft serial: 51499
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fin Assy
- Part number: 206023126102
- Condition: Separation
- Location: Fin Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIN ASSY HAS SEPARATION ON TRAILING EDGE.
